# SDR ASAA9910055

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 605016
- Condition: Corroded
- Location: Bs 375-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE SEAT TRACK CORRODED FROM STATION 375 TO 520, LBL 60.  REPAIRED PER SRM 51-30-0.  (M)
